| Catalog Number |
445870 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using the bd bactec¿ mgit¿ 960 instrument, there were false positive patient results.There was no report of adverse impact to patients or users.
Additional Manufacturer Narrative
Investigation summary: catalog # 445870, s/n (b)(6): the customer reported false positives.An fse went on site and after troubleshooting, replaced the detector board in drawer a.The root cause cannot determined, however, since the replacement of the detector board corrected the issue, this complaint is confirmed.Due to the lack of an actionable trend on this failure mode, no corrective action is being taken at this time.Review of the device history record for instrument s/n (b)(6) is not required because this complaint does not allege an early life failure or failure at installation and the instrument has changed configuration since release from manufacturing due to service repairs/pms.Service history review was performed for the instrument and no recent additional work orders were observed for the complaint failure mode reported.No samples or parts were expected to be returned for this complaint and thus, a returned sample analysis is not required.Bd quality will continue to closely monitor for trends associated with smm related complaints.No new risks or hazards, or changes to existing risks/hazards, were identified as a result of this complaint.
Event or Problem Description